# SDR MEX2003467

- Difficulty date: October 6, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D
- Part serial: 725634
- Condition: Damaged
- Location: Nr 1
- Part time: 33,062 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH ONE BLADE OF LEFT ENGINE C1 DISK WITH DAMAGES OUT OF LIMITS.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE THE LEFT ENGINE WAS REPLACED IAW MM 71-00-00, TESTS CORRECT.(K)
